# SDR IPXA12173550

- Difficulty date: May 8, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 12,672 hours, 7,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOORBOARD 231NG IS DELAMINATED AT LOWER SURFACE.  REPAIRED FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
